Mathematische Zeitschrift

, Volume 233, Issue 4, pp 655–677

On the Morse indices of sign changing solutions of nonlinear elliptic problems

  • T. Bartsch
  • K.-C. Chang
  • Z.-Q. Wang
Original article

DOI: 10.1007/s002090050492

Cite this article as:
Bartsch, T., Chang, K. & Wang, Z. Math Z (2000) 233: 655. doi:10.1007/s002090050492

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • T. Bartsch
    • 1
  • K.-C. Chang
    • 1
  • Z.-Q. Wang
    • 1
  1. 1.Mathematisches Institut, Universität Giessen, 35392 Giessen, Germany (e-mail: thomas bartsch @math.uni.giessen.de) DE